# SDR KCSA111179

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N746CK
- Make and model: Boeing 747246F
- Aircraft serial: 22989
- Aircraft time: 113,469 hours, 22,201 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING LONGERON SPLICE FITTING (LEFT SIDE OF A/C) AT STA 1372, HAS CORROSION IN THE AFT, LWR HOLE OF THE VERTICLE FLANGE OF THE SPLICE FITTING.
